# SDR AALA20151018006

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 60,568 hours, 7,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND DOOR 3L SLIDE BOTTLE WITH LOW PRESS.  PLACARDED 3L DOOR INOPERATIVE IAW MEL 10-568DC-A.  R & R 3L DOOR ESCAPE SLIDE IAW MM 26-66-01.  ALL CHECKED NORMAL.  REMOVED MEL 10-568DC-A.
